# SDR 96FDEA01426

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Integral Rib
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 870 INTEGRAL RIB FWD CRACK FROM O/B HOLE TO EDGE.  INSTALLED BATHTUB FITTING PER EA NR 7-5310-28832.
